Alert archive / Arkansas / Wind Advisories in 2011
Wind Advisory 2, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Apr 2, 2011, 3:25 PM CDT for 34 counties in Arkansas. It took effect at Apr 3, 2011, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2011, 3:25 PM CDT (20:25 UTC)
- In effect from
- Apr 3, 2011, 10:00 AM CDT
- Expired
- Apr 3, 2011, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Little Rock, AR
All 34 counties
Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1764 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
713 WWUS74 KLZK 022025 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 325 PM CDT SAT APR 2 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-031000- /O.NEW.KLZK.WI.Y.0002.110403T1500Z-110405T0000Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 325 PM CDT SAT APR 2 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 7 PM CDT MONDAY. * TIMING: A STRENGTHENING STORM SYSTEM ACROSS THE SOUTHERN PLAINS WILL BRING WINDY CONDITIONS TO THE NATURAL STATE SUNDAY THROUGH MONDAY. * WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH...WILL BE LIKELY ON SUNDAY AND SUNDAY NIGHT. WINDS WILL SWITCH TO THE NORTHWEST BEHIND THE FRONT DURING THE DAY MONDAY...BUT WIND SPEEDS WILL REMAIN HIGH. * IMPACTS: WINDS OF 20 TO 30 MPH CAN OCCASIONALLY BRING DOWN LARGE LIMBS AND SMALL TREES. ALL UNSECURED OUTDOOR ITEMS ALSO CAN CAUSE DAMAGE...INCLUDING PATIO FURNITURE AND OUTDOOR GRILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 58
2 follow-up statements
052 WWUS74 KLZK 030919 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 419 AM CDT SUN APR 3 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-032200- /O.CON.KLZK.WI.Y.0002.110403T1500Z-110405T0000Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 419 AM CDT SUN APR 3 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT MONDAY. * TIMING: A STRENGTHENING STORM SYSTEM ACROSS THE SOUTHERN PLAINS WILL BRING WINDY CONDITIONS TO THE NATURAL STATE SUNDAY THROUGH MONDAY. * WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH...WILL BE LIKELY ON SUNDAY AND SUNDAY NIGHT. WINDS WILL SWITCH TO THE NORTHWEST BEHIND THE FRONT DURING THE DAY MONDAY...BUT WIND SPEEDS WILL REMAIN HIGH. * IMPACTS: WINDS OF 20 TO 30 MPH CAN OCCASIONALLY BRING DOWN SMALL LIMBS. UNSECURED OUTDOOR ITEMS ALSO CAN BE DAMAGED...INCLUDING PATIO FURNITURE...GRILLS...AND TRAMPOLINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
488 WWUS74 KLZK 032038 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 338 PM CDT SUN APR 3 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-040445- /O.NEW.KLZK.LW.Y.0010.110404T0000Z-110405T0000Z/ /O.EXT.KLZK.WI.Y.0002.000000T0000Z-110404T0000Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 338 PM CDT SUN APR 3 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...LAKE WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT MONDAY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING: A STRENGTHENING STORM SYSTEM ACROSS THE SOUTHERN PLAINS WILL BRING WINDY CONDITIONS TO THE NATURAL STATE THIS AFTERNOON. BREEZY CONDITIONS WILL CONTINUE THROUGH THE OVERNIGHT HOURS INTO MONDAY...AS A COLD FRONT MOVES THROUGH THE STATE. * WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH...WILL BE CONTINUE THIS AFTERNOON. WINDS WILL LESSEN SOMEWHAT OVERNIGHT...BUT WILL REMAIN BREEZY...WITH SPEEDS OF 15 TO 25 MPH. AS THE FRONT MOVES THROUGH THE STATE MONDAY...WINDS WILL BECOME NORTHWEST...WITH BREEZY CONDITIONS CONTINUING. * IMPACTS: WINDS OF 20 TO 30 MPH CAN OCCASIONALLY BRING DOWN SMALL LIMBS. UNSECURED OUTDOOR ITEMS ALSO CAN BE DAMAGED... INCLUDING PATIO FURNITURE...GRILLS...AND TRAMPOLINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 58
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Apr 2, 2:50 PM CDT, 35 minutes earlier.
Area forecast discussion, Apr 2, 2:50 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 250 PM CDT SAT APR 2 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT MOSTLY SUNNY AND RELATIVELY WARM DAY TODAY COMPARED TO THE PREVIOUS WORK WEEK...AS HIGH PRESSURE SETTLED OVER THE STATE. STRONG WINDS ALOFT HELPED MIX DRY AIR ALOFT TO THE SURFACE...WITH DEWPOINTS FALLING SOME THIS AFTERNOON. MOSTLY CLEAR SKIES WILL CONTINUE TONIGHT...BUT TEMPERATURES WILL BE A LITTLE WARMER AS THE HIGH PRESSURE MOVES EAST AND SOUTH WINDS PICK UP OVER THE STATE. UPPER SYSTEM...CURRENTLY OVER THE PACIFIC NORTHWEST...WILL QUICKLY MOVE INTO THE ROCKIES TONIGHT INTO SUNDAY. A COLD FRONT WILL DEVELOP IN THE UPPER MIDWEST AND TRAIL BACK INTO THE DESERT SOUTHWEST. WARM AIR AHEAD OF THE SYSTEM WILL BE OVER ARKANSAS...AND WILL CAP THE ATMOSPHERE...KEEPING RAIN OUT OF THE FORECAST DURING THE DAY ON SUNDAY. HOWEVER...STRONG SOUTHWEST WINDS WILL OCCUR AHEAD OF THE FRONT...AND BECOME WINDY SUNDAY AFTERNOON. WILL ISSUE A WIND ADVISORY FOR THE ENTIRE AREA...AS WIND SPEEDS OF OVER 25 MPH WILL BE COMMON. IN FACT...WIND SPEEDS WILL REMAIN HIGH THROUGH THE FRONTAL PASSAGE...DUE TO STRONG ENERGY ASSOCIATED WITH THE UPPER SYSTEM. AS THE FRONT MOVES TOWARDS THE STATE LATE SUNDAY NIGHT INTO MONDAY MORNING...SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTHWEST ARKANSAS LATE SUNDAY EVENING...AND THEN PROGRESS THROUGH THE STATE MONDAY. THE MODELS ARE NOW COMING MORE IN LINE IN REGARDS TO TIMING OF THE FRONT...AND CONTINUED THE TREND OF SPEEDING UP THE FRONT SLIGHTLY. WHILE THERE COULD BE SEVERE WEATHER...MAINLY DAMAGING WINDS AND LARGE HAIL...THE PREFERRED AFTERNOON TIMING FOR A LARGE SEVERE WEATHER OUTBREAK IS NOT AS LIKELY. WILL HAVE TO WATCH FOR HEAVY RAINFALL POTENTIAL...ESPECIALLY FOR THE EASTERN HALF OF THE STATE...AS MOISTURE WILL BE ABLE TO POOL AHEAD OF THE FRONT OVER THE DELTA. WINDS WILL BECOME NORTHWEST BEHIND THE FRONT...BUT WIND SPEEDS WILL REMAIN GUSTY. THE WIND ADVISORY WILL GO THROUGH THE DAYLIGHT HOURS MONDAY DUE TO THE PRESSURE GRADIENT WITH THE FRONT...BUT WILL NOT BE QUITE AS STRONG AS SUNDAY. TO AVOID CONFUSION WITH MULTIPLE WIND HEADLINES...WILL KEEP EVERYTHING A WIND ADVISORY FOR NOW...AND LATER SHIFTS CAN ADJUST AS NEEDED. TEMPERATURES WILL BE A CHALLENGE THE NEXT COUPLE OF DAYS...DUE TO THE WIND AND ASSOCIATED TEMPERATURE ADVECTION. HAVE GONE A COUPLE OF DEGREES WITHIN GUIDANCE FOR SUNDAY. FOR MONDAY...TEMPERATURES WILL FALL DURING THE DAY ACROSS THE NORTH...WITH HIGHS REACHED IN THE EARLY DAYLIGHT HOURS. HIGH PRESSURE AND COOLER TEMPERATURES WILL FOLLOW THE FRONT FOR TUESDAY INTO WEDNESDAY. && .LONG TERM...THURSDAY THROUGH SATURDAY AT THE BEGINNING OF THE PERIOD...UPPER RIDGE WILL BE BUILDING OVER THE GULF COAST REGION...WITH HIGH PRESSURE CENTERED OVER THE SOUTHEAST CONUS. THIS WILL KEEP SOUTHERLY WINDS OVER THE AREA THROUGH MUCH OF THE PERIOD...WITH WARM TEMPERATURES. THE RIDGE SHOULD KEEP ANY FORWARD-MOVING SURFACE SYSTEM AT BAY FOR A FEW DAYS. HOWEVER...SOUTHWEST FLOW ALOFT WILL SEND SEVERAL DISTURBANCES THROUGH THE REGION IN THE MEAN FLOW...AND AS A RESULT...THERE WILL BE A CONTINUED AT LEAST SLIGHT CHANCE OF SHOWERS AND STORMS THURSDAY THROUGH SATURDAY. && .LZK WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM SUNDAY TO 7 PM CDT MONDAY FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. && SHORT TERM...58 / LONG TERM...57
Hazardous weather outlook, Apr 2, 8:30 AM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED AND UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 830 AM CDT SAT APR 2 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-031000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 830 AM CDT SAT APR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WARM FRONT WILL LIFT THROUGH THE STATE TODAY BUT NO RAIN IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG STORM SYSTEM WILL APPROACH ARKANSAS FROM THE PLAINS ON SUNDAY. THE CLOSE PROXIMITY OF THE SYSTEM TO HIGH PRESSURE TO THE SOUTHEAST WILL ALLOW FOR WINDY CONDITIONS DURING THE DAY SUNDAY. SOUTHWEST WINDS OF 25 MPH...WITH GUSTS TO 35 MPH ARE LIKELY OVER MUCH OF ARKANSAS. THE SYSTEM WILL ALSO BRING A CHANCE OF STRONG TO SEVERE THUNDERSTORMS AS IT DRAGS A COLD FRONT THROUGH THE REGION SUNDAY NIGHT AND MONDAY. THE STORMS ARE EXPECTED TO FORM SUNDAY NIGHT OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...AND MOVE ACROSS THE STATE DURING THE LATE NIGHT INTO THE MORNING MONDAY. ANY SEVERE STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AS WELL AS LARGE HAIL. A TORNADO OR TWO CANNOT BE RULED OUT...GIVEN THE AMOUNT OF WIND ENERGY PRESENT IN THE LOWER LEVELS OF THE ATMOSPHERE. THE FRONT AND ASSOCIATED STORMS WILL MOVE EAST OF ARKANSAS MONDAY AFTERNOON...WITH DRY CONDITIONS RETURNING MONDAY NIGHT AS HIGH PRESSURE PUSHES INTO THE REGION. THERE IS SOME UNCERTAINTY WITH RESPECT TO THE TIMING OF THE SUNDAY NIGHT AND MONDAY SYSTEM AND THE EXTENT OF THE SEVERE WEATHER THREAT. PEOPLE SHOULD CONTINUE MONITORING THE LATEST FORECASTS AND OUTLOOKS FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY NIGHT AND MONDAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59/57
Nearby
Wind Advisories in Arkansas, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.